So sorry that you relapsed and understand your uncertainty. Usually when you relapse it will occurs 4 weeks after EOT. If I'm understand correctly you were still UND 6 weeks post EOT and then relapse after that. If so, I would get another test to see if you truly are infected again. Sometimes labs make errors and this could be one of them.
Yes Geno 2s are typically easier to cure, but cirrhosis can make it more difficult. If you can retest, I would. 24 weeks of Sovaldi and Ribavirin is pretty dramatic for geno 2. Are you sure your geno 2? The current regimen is usually 12 weeks. As a geno 2 myself, that was my protocol.
I started on September 18 and am have always been extremly tired, but now It is 3 times worse. I also have stomach problems which have gotten worse and headaches and flu like symtoms, am I going to expeierence worse sides. I also ache way more than I use to and have started taken lasik because of swollen ankles and feet *they are dark in color also. I also have 3stage kidney disease and am worried about this treatment making it worse. also blood anemia. Just took second labs and sent them to doctor. No results yet. appt is october 31. Is there anything special I should look for during treatment. I am a little discouraged about bucks relapse, as I am 65 and have a few health issues that might make a difference. any input is appreciated thanks blue
Definitely get retested. My husband was on Sovaldi with Ribravain and interferon. He was undetected and the at the 12 week after completion of treatment, the HCV was back. We retested to be sure, and yes it was back. He is genotype 1a. Best of luck to you.
So sorry to hear that. I started Soladi/Riba today for GT 2. Fibrosis stage 3; doctor told me not to worry that if tx doesn't work there is another medication for GT 2 coming out in April that doesn't have Riba. Hang in there...I think we'll see more meds coming out this year.
Yes, unfortunately my relapse was real. I have just started on a 24 week regimen of Solvadi and Ribavirin and must say that the nasty side effects of Ribavirin showed up really quickly this time. Extreme fatigue, low hemoglobin, nausea, dizziness, emotional mood swings and a constant salty taste in my mouth that makes most food taste totally gross (I have lost 23 lbs in 2-1/2 months). I am committed to getting through this and hope the extra duration (12 weeks over first treatment regimen) will beat the virus this time. If not, my doctor and I are looking forward to Gilead's two newest drugs GS-5816 and GS-???? which are pan-genotypic. I'm sure my cirrhosis is the culprit as far as my response to treatment. I will press on....Thank you all for sharing your thoughts and feelings - it really helps a lot!
Hang in there! It is worth the trip! Don't forget to eat a liver friendly diet and to drink plenty of water, the better to help your liver process the meds without also having to deal with those hard to deal with things from sugar, salt, red met, the chemicals in processed food, and the water to wash away the toxins.